advertisement
Question
Posted by: PH | 2004/10/05

Advice

Dear Doctor,

i would really appreciate some advice from you.

i have been late by 3 days last month and 6 days late this month would like to know if this is normal, i have been off the pill since June. My periods have been normal since begging August. I have been taking Folic acid for the past 2 months, would this effect my cycle .

Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Folic acid should not affect your cycle. It sounds like irregular cycles that should settle shortly otherwise consult a gynae for a check-up

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Pokkel | 2004/10/05

Follic Acid will not affect your cycle. Once you stop taking the pill, your body takes up to 3 months to regulate itself again, and this is possibly what is happening at the moment.
While on the pill, one's cycle is allways 28 days, but when you are off the pill the body determines its own cycle lenght and it can be anything between 24 and 32 days.
Just continue keeping track of your cycle lenght and you will see, that it will normalize soon.

Good luck and enjoy the trying to conceive.

Reply to Pokkel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement